# SDR SWIA202157110

- Difficulty date: February 8, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PRESSURE FLOOR SILL IS CORRODED AROUND (1) FASTENER LOCATED FORWARD OF THE FASTENER CALLED OUT AT LOCATION #12 OF REO 601R-53-41-2442 REV.--, DATED 2019-02-18.   (C-CHECK RO 4/1/2021)    REPAIRED IAW REO 601R-53-41-666 REV C DATED 11/6/2012 DISPOSITION 1.2 AND REO 601R-53-41-2442 REV-- DATED 2019-02-18. REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED
